# SDR 08FDEA01589

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65921444
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE SURFACE STA 1030 STA 1050, BELOW STR 26R HAS DENT.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, CUT OUT DAMAGED AREA , FABRICATED REPAIR DOUBLER AND STRUCTURAL FILLER IAW SRM 53-30-3, TREATED AND PRIMED PARTS IAW SRM 51-30-2, INSTALLED COUNTERSINK WASHERS AND REPAIR PARTS IAW SRM 51-30-8 AND 51-30-2.
